# SDR CALA2013100891840

- Difficulty date: October 6, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 89,764 hours, 14,301 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENG START LT BLEED "OFF" LIGHT & NO DUCT PRESSURE.  ADVANCED THROTTLE NO HELP. RESET ENG BLEED CONTROL CB S11 NO HELP.  R & R NR 1 ENG PRSOV IAW AMM.  OPERATIONS CHECKED GOOD WITH ENG RUN.
